International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 126 | Views: 168

Research Paper | Mathematics | China | Volume 5 Issue 6, June 2016

Optimal Dividend and Financing Control Problem in the Risk Model with Non-Cheap Proportional Reinsurance

Ye Liu [2] | Danfeng Zhao [2]

Abstract: In this paper, we consider the optimal dividend and financing control problem in the risk model with non-cheap proportional reinsurance and two kinds of transaction costs. The company control its reserves by paying dividends, issuing equity and taking reinsurance. In our model, the objective is to find the strategy which maximizes the expected present value of the dividends payout minus the equity issuance until the time of ruin. We solve the optimal control problem and identify the optimal strategy by constructing two categories of suboptimal control problems, one is the classical model without equity issuance, the other never goes bankrupt by equity issuance.

Keywords: dividend, equity issuance, non-cheap proportional reinsurance, HJB equation, optimal strategy

Edition: Volume 5 Issue 6, June 2016,

Pages: 563 - 569

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait